I’m feeling kind of crappy today. Well, not just today … maybe the last five or six days.
Other than all the weird side effects from the new medication I’m taking for my migraines I thought I was feeling better. I mean, my Crohn’s has been doing a lot better for most of this year, and with this new drug my migraines and the accompanying dizziness seemed to be under control … until a week ago that is.
Big Sigh ..
I was feeling so good that I was actually starting to think that if it continued that maybe I’d be able to get back to work in a few months.
Now I’m not so sure.
The dizziness has come back. Big time. I’ve spent the better part of the last few days feeling like I’ve just got off a ride at the exhibition or something. My head is spinning. I get dizzy if I’m fast forwarding a show on the TV or scrolling to fast on the computer or even just turning my head slow or fast.
I’ve also had a couple of migraines. Not as bad as what I was experiencing in June, July and August .. but still, it’s disappointing.
I have thought of one possible cause for my symptoms coming back. It’s my time of the month and I almost always get headaches or migraines during this time. So I was half expecting to be a little more headachey or to possibly have a migraine this past weekend … but I didn’t count on the dizziness. Maybe my hormones made the dizziness come back. Maybe if I’m lucky when my period is over and my hormones settle down the dizziness and the extra headaches and migraines will go away again.
If it doesn’t and if this is all starting up again I guess my idea of going back to work soon might not work out. Too bad as we kind of need me to get back to work. Our finances are shot. We have to watch every penny. Literally. Hmmm maybe I could look into online schools and see if I could find a career that I could do from home, so if I continue to feel this bad for the foreseeable future I can at least start earning a better income?
In the meantime … Do any of you suffer from periods of dizziness? I mean truly disabling dizziness? What do you do about it? Maybe I should talk to my doctor and see if there’s any other kind of medication I can take for it? From the research I’ve done over the last few days it seems medication is pretty hit and miss and the medication that I’m taking for my migraines (Topamax) might eventually help the dizziness however dizziness is also one of it’s many side effects too.